A homogeneity test for bivariate random variables
V. Alba Fernández (),
D. Barrera Rosillo,
M. Ibáñez Pérez and
M. Jiménez Gamero ()
Computational Statistics, 2009, vol. 24, issue 3, 513-531
Keywords: Homogeneity; Bivariate populations; Empirical characteristic function; Quadratic Powell–Sabin splines; Quadratic Taylor approximation; Bootstrap (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00180-008-0144-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:compst:v:24:y:2009:i:3:p:513-531
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/180/PS2
DOI: 10.1007/s00180-008-0144-6
Access Statistics for this article
Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik
More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().